MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 4 12/14; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 4 12/14; CEMENTED HIP STEM
Model Number 01.12.044
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 june 2020 lot 182703: (b)(4) items manufactured and released on 18-jul-2018.Expiration date: 2023-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director 1.5 years after primary hybrid tha the cement mantle subsided and detached from the bone, making the femoral construct unstable.The separation between cement and bone is clearly visible in the xrays supplied.No date is visible, so we can't tell if this happened secondarily or was a cement/cementation problem in the immediate postoperative.No reason to suspect a faulty device.
 
Event or Problem Description
Revision surgery performed due to stem subsidence 1 year and 6 months after primary.

Brand Name
STEM: QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 4 12/14
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10307068
Report Number3005180920-2020-00433
Device Sequence Number824920
Product Code LZO
UDI-Device Identifier07630030802256
UDI-Public07630030802256
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083558
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2023
Device Model Number01.12.044
Device Catalogue Number01.12.044
Device Lot Number182703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR